Menu
Login to UWE

Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping | Creators | Year of publication, submission, or completion
Jump to: 2001
Number of items: 1.

2001

Hooper, A. P. and Grimshaw, R. (2001) Transient linear growth and nonlinear effects. Studies in Applied Mathematics, 106 (1). pp. 47-68. ISSN 00222526 Available from: http://eprints.uwe.ac.uk/5856

This list was generated on Sun May 1 02:56:32 2016 BST.

 

Copyright 2016 © UWE better together